Sections
Left Column
Image
Image
maqho
Image Caption

HO, Quoc

(PhD University of Chicago)

Phone: (852) 2358 7450
Email: maqho@ust.hk
Office: Room 3477
Home Page
Right Column
Image
Image

Assistant Professor



Biography

Prof. Ho is currently an assistant professor in the Department of Mathematics of HKUST. He obtained his BA from Princeton University in 2011, his MSc and PhD from the University of Chicago in 2012 and 2017. From 2017 to early 2022, he was a postdoctoral researcher at the Institute of Science and Technology Austria. He is generally interested in using homotopical tools from higher algebra and higher category theory to tackle problems lying at the crossroad of representation theory, algebraic geometry, topology, and number theory.

Research Interests

Representation Theory; Algebraic Geometry; Hecke Algebras and Quantum Groups; Topology

Selected Publications

  Article

  1. Diagrammatic Monte Carlo for electronic correlation in molecules: High-order many-body perturbation theory with low scaling
    • Author(s): Bighin, G.; Ho, Phu Quoc; Lemeshko, M.; Tscherbul, T.V.
    • Source: Physical Review B, v. 108, (4), July 2023, article number 045115
    • Year: 2023

  2. Eisenstein series via factorization homology of Hecke categories
    • Author(s): Ho, Quoc; Li, Penghui
    • Source: Advances in Mathematics, v. 404, (Part A), 6 August 2022, article number 108410
    • Year: 2022

  3. The Atiyah-Bott formula and connectivity in chiral Koszul duality
    • Author(s): Ho, Quoc
    • Source: Advances in Mathematics, v. 392, December 2021, article number 107992
    • Year: 2021

  4. Homological stability and densities of generalized configuration spaces
    • Author(s): Ho, Quoc
    • Source: Geometry & Topology, v. 25, (2), April 2021, p. 813-912
    • Year: 2021

  5. Free factorization algebras and homology of configuration spaces in algebraic geometry
    • Author(s): Ho, Quoc
    • Source: Selecta Mathematica, New Series, v. 23, (4), October 2017, p. 2437-2489
    • Year: 2017

  6. Average size of 2-Selmer groups of elliptic curves over function fields
    • Author(s): Ho, Quoc; Lê Hùng, V. B.; Ngô , B. C.
    • Source: Mathematical Research Letters, v. 21, (6), 2014, p. 1305-1339
    • Year: 2014